# SDR SWAA2022030366889

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / [01] UPDATED MEASUREMENT TABLE AND VERIFIED SRM 53-60-15-2R-1 TO BE CORRECT;[02] WELDED CRACKS ON ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID: E10583; S/N; KJ256554;[03] VERIFIED CORRECTIVE ACTIONS 1-2;[04] PT INSPECTED WELDED AREAS IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3;[05] SANDED WELD REPAIR AREAS PER SRM 53-60-15-2R-1 PARA 4.B.(5);[06] VERIFIED CORRECTIVE ACTION 5.
